Journal of Mathematical Finance

Vol.8 No.2(2018), Paper ID 84373, 18 pages



Projection Methods and the Curse of Dimensionality


Burkhard Heer, Alfred Maußner


University of Augsburg and CESIfo, Augsburg, Germany
University of Augsburg, Augsburg, Germany


Copyright © 2018 Burkhard Heer, Alfred Maußner et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Heer, B. and Maußner, A. (2018) Projection Methods and the Curse of Dimensionality. Journal of Mathematical Finance, 8, 317-334. doi: 10.4236/jmf.2018.82021.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.